# SDR DALA2022101706681

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N864DN
- Make and model: Boeing 737
- Aircraft serial: 31974
- Aircraft time: 19,389 hours, 7,467 cycles
- System (JASC): 3244 · Tire
- Part: Rim
- Condition: Sheared
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8710290) FOUND #4 TYRE RIM SHEARED APART ON TAXI WAY. REMOVED #4 TYRE AND BRAKE IAW B737 AMM 32-41.REPLACED BRAKE PER AMM 32-41. PREFORMED AXEL INSPECTION NO DAMAGE NOTED IAW B737 AMM 05-51-17.
